# SDR HEEA0010155

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WEAR AND UNABLE TO BALANCE T/R BELOW .2 IPS.
